# SDR 95ZZZM293

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15017
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1063
- Engine: Rroyce RB21122*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT SHUT DOWN NR 2 ENGINE, S/N 4806, DUE TO OIL FILTER DIFFERENTIAL PRESSURE LIGHT ILLUMINATION.  FOUND CARBON IN OIL FILTER.  REPLACED OIL FILTER, DRAINED AND REPLENISHED ENGINE OIL.  ENGINE OIL FILTER DIFFERENTIAL PRESSURE SYSTEM CHECKED NORMAL.  ENGINE TOTAL TIME 49,276, TOTAL CYCLES 16,099.
